# SDR SWAA2021111730939

- Difficulty date: October 18, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N774SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27882
- Aircraft time: 69,284 hours, 41,071 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO COMPARTMENT R/H FLOOR SUPPORT Z CHANNEL NUTPLATES BETWEEN BS 767 & 787.  REMOVED CORROSION IAW SRM 51-10-02-0G-0.   PERFORMED UT THICKNESS INSP. ON REWORKED AREA IAW NDT PART 4 51-00-00 PROC. 3. MIN THICKNESS .028'.   EVALUATED REWORKED AREA ORG MAT 0.040 MAT REMAINING 0.028 MAT REMOVED 0.012 FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-1.  FABRICATED A NEW Z-CHANNEL SECTION, LOCATED & DRILLED IAW SRM 51-40-05-0G-0 & DWG 146QA7500.   TREATED & PRIMED CHANNEL IAW AMM=51-00-58-201 & AMM 51-21-72-370-802.  INSTALLED NUT PLATES IAW SRM 51-40-02-0G-0. CHANNEL INSTALLED ON ITEM TTG8Q004ECQV.
